# SDR CALA2019101801769

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344 & 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA BETWEEN STA 344 AND STA 360, BL 0, INTERCOSTAL IS CRACKED AT UPPER AFT FASTNER HOLE.     [MKD 78-12 REF. AAR N/R:  99851708 ORIGINATED BY EMPLOYEE V891249 REMOVED AND REPLACED INTERCOASTAL AT FWD WET AREA BETWEEN STA344 TO STA 360 BL0,AS PER REFERENCE B737-800 SRM 51-40-02 & DOCUMENT #141A5410, REV. "B" DATA WAS TRANSCRIBED FROM PAPER DOCUMENT.
